Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Spontaneous bursting of blood vessels on eyelid. Is it due to blood pressure medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I woke up spontaneous bursting of blood vessels on my one eyelid. thinking it maybe due to my blood pressure medicine. No aspirin taken
Posted Fri, 3 May 2013 in Vision and Eye Disorders
Answered by Dr. Muhammad Ishfaq Habib 48 minutes later
Welcome to XXXXXXX

The blood vessel that have burst is not a result of blood pressure medication. These medication instead prevent such issues. The blood vessel may have burst as a result of high blood pressure. The arteries that calcify in the late ages and develops hypertension lose their elasticity and when the pressure increases beyond their threshold level, they burst. It is a similar as it occurs in hemorrhagic stoke in which a vessel supply part of brain bursts and causes stroke.

It is recommended to have a continuous check on your blood pressure and if its uncontrolled, visit your doctor for adjustment of dose or change of drugs

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor